On Exponential Mappings

Authors

  • E.N. Zhusupbekova Jusup Balasagyn Kyrgyz National University Author
  • B.E. Kanetov Jusup Balasagyn Kyrgyz National University Author

DOI:

https://doi.org/10.58649/nkjpj703

Keywords:

uniform space, uniformly continuous mapping, exponential mapping, exponential space

Abstract

By a uniform space we shall mean a Hausdorff uniform space, and by a mapping – a uniformly continuous mapping between two uniform spaces. A uniformity U a space X induces a uniformity expc U of the exponential space expc X of non-empty compact subsets of X. In Section 2 we prove that if f : (X, U) → (Y, V ) is a precompact (uniformly perfect, pre-Lindelöf, twice uniformly continuous, uniformly quotient, uniformly paracompact, strongly uniformly paracompact, weakly uniformly paracompact, w(f) ≤ τ, (separable) metrizable) mapping, so is expc f : (expc X, expc U) → (expc Y, expc V ), where expc(f)(K) = fK. 

References

A.A. Borubaev, Uniform topology and its applications, Bishkek, (2021).

A.A. Borubaev, B.E. Kanetov, About Uniformly Hattori Spaces, J. of Mod. Math. Stud. 1(1) (2025), 5–10.

R. Engelking, General Topology, Berlin, Heldermann, (1989).

A. Hohti, On uniform hyperspaces, Topology Proc. 9 (1984), 61–83.

J.R. Isbell, Uniform space, Providence, (1964).

D.E. Kanetova, Compactness of Uniform Spaces, J. of Mod. Math. Stud., 1(1) (2025), 81–86.

B.E. Kanetov, D.E. Kanetova, M.K. Beknazarova, About uniform analogues of strongly paracompact and Lindelöf spaces, Transactions issue mathematics National academy of sciences of Azerbaijan. Series of physical-technical and mathematics science. 44 (2024), 117–127.

B.E. Kanetov, Some Classes of Uniform Spaces and Uniformly Continuous Mappings, Bishkek, (2013).

B.E. Kanetov, Uniform Analogues of Strongly Paracompact Spaces, Bishkek, (2013).

B.E. Kanetov, A.M. Baidzhuranova, Paracompact-type mappings, Bull. of the Karaganda Univ., 102(2) (2021), 62–66.

Lj. Kočinac, Selection principles in uniform spaces, Note di Mathematica. 22 (2003), 127–139.

D. Kurepa, Sur les espaces distancies separables generaux, C. R. Acad. Sci. Paris, 197 (1933), 1276–1278.

D. Kurepa, Tableaux ramifies d’ensambles, Espaces pseudodistancies, C. R. Acad. Sci. Paris, 198 (1934), 1563–1565.

E. Michael, Topologies on spaces of subsets, Trans. Am. Math. Soc., 71 (1951), 152–182.

K. Morita, Completion of hyperspaces of compact subsets and topological completion of open-closed maps, Gen. Topology Appl. 4 (1974), 217–233.

A. Weil, Sur les espaces a structure uniforme et sur la topologie generale, Paris, Hermann, (1937).

P. Zenor, On the completeness of the space of compact subsets, Proc. Am. Math. Soc. 7 (1956), 690–700.

Downloads

Published

2026-03-31

Data Availability Statement

No datasets were generated or analysed during the current study.